# SDR USAA2013041600030

- Difficulty date: March 21, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 42,043 hours, 15,351 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472232006
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 FILIFORM CORROSION ON FLOORBEAM BETWEEN FR64 TO FR67, -Y512.  REPLACED FLOORBEAM BETWEEN FR64 TO FR67, -Y512 IAW A321 SRM 51-72-11 & AIRBUS DRAWING D53472816.
